# SDR ABXA060093

- Difficulty date: February 14, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 59,088 hours, 63,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617502N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD MAIN FRAME WAS CRACKED BEYOND LIMITS OF REPAIR.  REMOVED AND REPLACED MAIN FRAME ON JOB CARD EA 53400322-001-2.
